# SDR USAA2009060891423

- Difficulty date: June 6, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 1,240 hours, 363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 251 - PHL - BURNING SMELL - STRONG ELECTRICAL BURNING SMELL IN FLIGHT DECK LASTED ABOUT 2 MINUTES.  MAINTENANCE PERFORMED VISUAL INSPECTION IN E&E BAY, NO BURNING SMELL NOTED AND NO SUBSEQUENT EVENTS REPORTED.
